# SDR CA080630002

- Difficulty date: June 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 1,690 hours
- Engine: Lyc IO540*
- Propeller: Mcauly D3A34C401
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 07118505
- Condition: Corroded
- Part time: 1,692 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AN ANNUAL INSP AND SEB 01-3 R1 HEAVY CORROSION WAS FOUND INTERNALLY IN CONTROL YOKE.  A/C HISTORY SHOWED FRESH WATER SUBMERSION IN 1982.
